# SDR F3LA98163

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 245
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING SERVICE CHECK, MAINTENANCE REPORTED A 3 INCH CRACK IN NOSE WHEEL WELL SKIN, BS 245.6 TO 248.6, WL 168.5.  A .125 INCH CRACK AT RIVET, BS 244.1, W 165.5, AND A .125 INCH CRACK AT BS 243.1, WL 164.3.  MAINTENANCE REPAIRED DAMAGED AREAS PER SRM 51-40-2.  (M)
